# SDR ASAA2014081208802

- Difficulty date: August 12, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 17,221 hours, 5,152 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Vent
- Part number: 5911232
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 IDG REQUIRES FREQUENT SERVICING.  ACFT GROUNDED.  REPLACED NR 2 IDG VENT VALVE IAW CMM 24-11-85.  PERFORMED STATIC LEAK CHECK, IAW MM 24-11-00-700-801 AND IDG HELD PRESSURE AND NO LEAKS NOTED.  RAN ENGINE AT IDLE POWER AND NO LEAKS NOTED.
